# SDR DALA2024031903439

- Difficulty date: March 17, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N6709
- Make and model: Boeing 757232
- Aircraft serial: 30481
- Aircraft time: 75,862 hours, 28,950 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Inoperative
- Location: Airspeed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 6709 - RVSM - ATL-PIT, HAD TO DESCEND OUT OF RVSM AIRSPACE DUE TO LEFT AIRSPEED INDICATOR INOPERATIVE. CORRECTIVE ACTION: REPLACED AIRSPEED INDICATIOR. (LP 5385648)
